Monday, June 15, 2009

Monday Monday

Well, I took an Ativan last night and sleep pretty good. I woke up still feeling a bit groggy from the medication ... and still do ... yawning lots.

Just had a shower and will put some clean clothes on. I'm canceling my support meeting at the Cancer Institute for today as I have class tonight. I don't have energy enough for both. Getting through class will be a challenge in itself ... but the good news is ... four classes left ... only two weeks.

On the bad weeks, I wonder why I torcher myself with these studies but on the good weeks ... I feel happy I'm doing something productive.

So how are my side effects ... well, my lips are swollen, nose is a bit stuffy, had one nose bleed, eyes are watering and I've been coughing more than usual. I think the coughing has to do with the warmer weather we have been getting. I'm also weak and a bit foggy upstairs.

On the bright side, the worst is over and each day will be that much better. I've got some outings later this week with friends that I'm really looking forward to.

10 comments:

Beth said...

Glad you have some things to look forward to this week! Beth.

Sara Williams said...

You are a star Daria. You are right, each day does get better x

Michelle said...

Sounds on the rise.....how many chemos are they doing Daria? Is this on going or a set?

xxxx

Daria said...

Michelle ... on going chemo.

Debby said...

I imagine that it would feel good to be working on your future at a time like this. I'm still in awe that you can manage it.

Sandy said...

So glad you are feeling a bit better. Battle On

Roxanne said...

Glad you are able to go to class. You never cease to amaze me at your strength! Blessings.

Dee said...

Daria,
Nightmares? They sound awful. Have you tried calming exercises, like deep breathing techniques? Maybe that'll help before you sleep. I read about a few of them from Andrew Weil - he wrote Spontaneous Healing and also Healthy Aging. I bet you can find deep breathing exercises on the web, too. I think they help calm me down. Good luck. Glad you're on the upswing now.

Isaura said...

Hi Daria
So happy you are feeling better... you are great.... hugs

nollyposh said...

Lucky you Ativan made me do very strange things! X;-)